It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 61 for on period for four weeks. (0.052 seconds)


... I am having difficulty with my period this month. I started my period May 3rd, a week and a half early. ... (4 replies)
... the previous month I got my period a week early. ... (4 replies)
... You know you're supposed to start a new pack either the day OF or the Sunday AFTER your period starts. In order to get back on some type of normal schedule, it's important for you to get that part figured out again. ... (4 replies)

... Thank you for responding so quickly. I was on the NEcon for three and a half months, and all three months that I got my period I got it way early. I jsut felt off on that pill. You know how you jsut know that something doesnt feel right? ... (4 replies)
... Next time if you find yourself having problems, it's best to try as best as you can to finish out the pack you're on first. Allow yourself to have the pill period during the placebo week. Then start the new pack as you would have your old pack on the correct day. That's just a note for future reference. ... (4 replies)
... I started taking Mononessa because my Microgestin wasn't covered on my insurance because it was too soon to refill. My mom gave me the pack of Mononessa. ... (0 replies)
Period
May 6, 2011
... Ok well I'm 26 years old and I've started that birth control called LoSeasonique back in January. It's supposed to give you only four periods a year but Ive had a period every month but it has only lasted a few days. Well this month I've been on my period for 3 weeks straight. ... (0 replies)
... I'm 23 yo, and I've been on Yaz since September of 2006. It took me many months of continuous bleeding to adjust along with a few yeast infections... ... (0 replies)
... There's no way to know how you're body will react after being on the pill. ... (1 replies)
... I took a different BCP for two years before going on apri for another 2. ... (1 replies)
On depo..?
Apr 3, 2005
... I went on the shot three months after the birth of my last child knowing that my husband and I probably didn't want anymore children. ... (14 replies)
... I started on Alesse 28 four months ago. ... (1 replies)
... I am feeling the exact same way as you are...don't mess with mother nature. I have some severe pain my entire life and NEVER wanted to be on BC. The doc. is asking me to stick it out for at least three months...I am on month one..on my second white pill..no period. ... (11 replies)
... Brenda for three months, my friend was also, when she stopped it.. she broke out incredibly, but when I stopped it for four weeks, my skin was still fine, but I guess I never really had that bad acne before I went on it. ... (3 replies)
... Thanks...I am bleeding pretty heavily, just like in a period so I'm hoping it's the uterus shedding it's lining. I have decided to take a pregnancy test in a couple of days regardless...just to be sure. ... (10 replies)
Novu Ring
Jan 28, 2008
... I would take it out and leave it out it your suppost to start you next ring. Also I would wait two weeks and take a pregnacy test. I just went thru a situation with the ring, I took it out and forgot to put it back in! ... (1 replies)
... I had similar experiences when I was on Ortho, but breakthrough bleeding was always worse when I skipped the placebos in order to skip my period. ... (10 replies)
... I just started Loestrin 24 using the Sunday Start. I haven't missed a single pill. My boyfriend and I have been together for four years and just recently decided to become sexually active. I had taken the pills for twelve days when we had sex. Should I be worried? ... (1 replies)
NuvaRing
May 2, 2006
... Not a problem. You can wear the NuvaRing for up to 4 weeks. You can either take a week off from the day you took it out, or the day you were supposed to. Just never leave it out for more than 7 days. ... (1 replies)
... I just wanted to chime in and let you know you're not alone. I was on nuvaring for about a year and a half and then went off for about 7 months - I have been back on it since December/January and in the past couple of months, this past month especially - have been noticing similarly extreme moodswings, enough that I went to my obgyn and am probably switching birth controls...... (2 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 08:39 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!